# SDR YENA20120629546

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 27,836 hours, 9,850 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 448 TPA-BOS, CREW DECLARED AN EMERGENCY DUE TO FLIGHT CONTROL FLAPS LOCKED - ALIGNMENT FAULT.  ACCOMPLISHED TSM TASK 27-51-00-810-830-A.  SYSTEM CHECK NORMAL.
